Advertisement

Applied Mathematics and Mechanics

, Volume 24, Issue 12, pp 1441–1449 | Cite as

Singularly perturbed nonlinear boundary value problem for a kind of Volterra type functional differential equation

  • Lu Shi-pin
Article
  • 26 Downloads

Abstract

By employing the theory of differential inequality and some analysis methods, a nonlinear boundary value problem subject to a general kind of second-order Volterra functional differential equation was considered first. Then, by constructing the right-side layer function and the outer solution, a nonlinear boundary value problem subject to a kind of second-order Volterra functional differential equation with a small parameter was studied further. By using the differential mean value theorem and the technique of upper and lower solution, a new result on the existence of the solutions to the boundary value problem is obtained, and a uniformly valid asymptotic expansions of the solution is given as well.

Key words

singular perturbation functional differential equation boundary value problem uniformly valid asymptotic expansion 

Chinese Library Classification number

O175.7 

2000 Mathematics Subject Classification

34B15 34K10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Sficas, Ntouyas. A boundary value problems fornth order functional differential equation[J].Nonlinear Anal, 1981,5(3):325–335.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Regan D O. Existence of solution to some retarded functional differential equation[J].Nonlinear Anal, 1993,20(2):79–95.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Laui B S, Zhang B G. Boundary value problems for second order functional differential equations [J].Ann Differential Equations, 1992,8(3):261–268.MathSciNetGoogle Scholar
  4. [4]
    LU Shi-ping. Boundary value problems fornth order retarded functional differential equation[J].Ann Differential Equations, 1999,15(3):298–304.MathSciNetGoogle Scholar
  5. [5]
    LU Shi-ping. Boundary value problem fornth order functional differential equation[J].Mathematics Research and Exposition, 2000,20(30):411–415 (in Chinese)Google Scholar
  6. [6]
    Henderson J, Yin W. Positive solutions and nonlinear eigenvalue problems for functional differential equation[J].Applied Mathematics Letters, 1999,12(1):63–68.MATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Lange C G, Miura R M. Singular perturbation analysis of boundary value problem for differential difference equations[J].SIAM Appl Math, 1982,42(3):502–503.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    MIAO Shu-mei, ZHOU Qin-de. The asymptotic expansions of singularly perturbed boundary value problems for semilinear differential difference equations[J].Northeastern Math, 1989,5(3):283–293Google Scholar
  9. [9]
    ZHOU Qing-de, MIAO Shu-mei. The boundary value problem for difference differential equation [J].Acta Mathematica Sinica, 1989,32(1):55–70. (in chinese)MathSciNetGoogle Scholar
  10. [10]
    LU Shi-ping. A kind of singularly perturbed boundary value problems for Volterra functional differential equations[J].Ann Differential Equations, 1998,14(2):247–253.MathSciNetGoogle Scholar
  11. [11]
    LU Shi-ping. A kind of singularly perturbed boundary value problem for nonlinear Volterra functional differential equations[J].Appl Math J Chinese Univ, Ser B, 2000152):137–142.MathSciNetGoogle Scholar
  12. [12]
    Erber L H. Nonlinear boundary value problems for second order differential equations[J].J Differential Equations, 1970,7(2):459–472.MathSciNetCrossRefGoogle Scholar
  13. [13]
    Hale J.Theory of Functional Differential Equations[M]. New York: Springer Verlag, 1977.Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2003

Authors and Affiliations

  • Lu Shi-pin
    • 1
  1. 1.Department of MathematicsAnhui Normal UniversityWuhu, AnhuiP.R. China

Personalised recommendations